# SDR DL72W010810

- Difficulty date: May 19, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- Aircraft time: 80,405 hours, 54,289 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR LIGHT ILLUM DURING CLIMBOUT.  THERE WAS NO REPORTED PRESSURIZATION PROBLEMS.  MTC CLEANED  DEBRIS FROM THE DOOR JAMB.  NO FURTHER PROBLEMS.
